The Treewidth of Proofs (bibtex)
by ,
Reference:
The Treewidth of ProofsMoritz Müller, Stefan SzeiderInformation and Computation, volume 255, pages 147–164, 2017.
Bibtex Entry:
@string{infcomp="Information and Computation"}
@article {MuellerSzeider17,
  author    = {Moritz M{\"{u}}ller and Stefan Szeider},
     title = {The Treewidth of Proofs},
   journal = InfComp,
 volume    = {255},
  pages     = {147--164},
  year      = {2017},
  url       = {10.1016/j.ic.2017.05.005">https://doi.org/10.1016/j.ic.2017.05.005},
  doi       = {10.1016/j.ic.2017.05.005},
}
Powered by bibtexbrowser